# SDR SWIA200211098

- Difficulty date: June 30, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 21,360 hours, 28,720 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC PACK OUTBOARD LOWER MOUNT BRACKET CRACKED.  REPLACED LEFT HYDRAULIC PACK OUTBOARD LOWER MOUNT BRACKET WITH SERVICEABLE UNIT.
